MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION POSTERIOR STABILIZED KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM

ENCORE MEDICAL L.P. FOUNDATION POSTERIOR STABILIZED KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Model Number 360-13-506
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the post on tibial poly insert breaking; surgery was required to restore the patient's knee stability.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the post on tibial poly insert broke.The in-vivo length of patient service for the implant was 7.4 years.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient's posterior stabilized (ps) poly insert broke.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION POSTERIOR STABILIZED KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6898877
Report Number1644408-2017-00796
Device Sequence Number11030699
Product Code JWH
UDI-Device Identifier00888912116411
UDI-Public(01)00888912116411
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2011
Device Model Number360-13-506
Device Catalogue Number360-13-506
Device Lot Number471092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR